MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of complaint test, historical complaints and product labeling.No adverse trend was identified for the customer's issue.Review of the complaint activity determined that there was no increase identified.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostic's complaint investigation, no product deficiency was identified.Note: this information was previously reported in manufacturer report 1415939-2018-00164 against the incorrect manufacturing site.
 
Event or Problem Description
The customer observed multiple falsely elevated architect creatinine results from a patient sample.The initial result was 6.72 mg/dl and repeat results (same instrument) were 6.72 and 6.63 mg/dl.The customer uses a reference range of 0.57-1.25 mg/dl.As a result, the patient was sent for a redraw and repeat testing was normal (no specific result provided).No other impact to patient management was reported.The customer reported there were no issues with sample collection/handling nor with sample integrity and that other assays were performed on the same sample without any issue.An aliquot of the original sample was sent to (b)(6) for testing (cobas 710 instrument, creatinine jaffe method) and yielded a result of 2.646.Additional testing (ex.Bun) correlated with the creatinine redraw normal result, patient history and previously reported results.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8245463
Report Number1628664-2019-00023
Device Sequence Number2462852
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2019
Device Catalogue Number03L81-22
Device Lot Number75410UN17
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR